MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 482802745
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent the surgery.On (b)(6) 2016, the surgeon confirmed x-ray.And he found that the screw of t12 and l1 backed out.Therefore, the surgeon planning the revision surgery on (b)(6) 2016.After surgery, the patient was not using the corset.
 
Additional Manufacturer Narrative
Complaint history review; device history review; risk assessment.Review of manufacturing records revealed no manufacturing issues, as all products met specifications.Device was not returned.The root cause cannot be determined conclusively, as the device was not returned.
 
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent the surgery.On (b)(6) 2016, the surgeon confirmed x-ray.And he found that the screw of t12 and l1 backed out.Therefore, the surgeon planning the revision surgery on (b)(6) 2016.After surgery, the patient was not used the corset.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X45MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6107531
Report Number0009617544-2016-00462
Device Sequence Number13792975
Product Code KWP
UDI-Device Identifier07613327002010
UDI-Public(01)07613327002010
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482802745
Device Lot Number159631
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2016
Supplement Report FDA Received Date01/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR